# SDR DALA2024122311943

- Difficulty date: December 22, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 30,885 hours, 12,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6610096) 1L DOOR WILL NOT CLOSE. REPLACED GUIDE ARM HOLD-OPEN MECHANISM PIN PER B737 AMM52-12.
